MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 7 R; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 7 R; FEMORAL COMPONENT CEMENTED
Catalog Number 02.07.2207R
Health Effect - Clinical Code Pain (1994)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: total knee revision occurred 6 months after implantation of a cemented tkr.No evidence of implant defects or malposition is visible in the radiographic images provided.According to the report the patient was complaining about pain and stiffness.The cause of this problem may be due to soft tissue tension or scar tissue formation.There is no reason to suspect intrinsic defects of the devices.Batch review performed on 27 may 2019: lot 145558: (b)(4) items manufactured and released on 13-jan-2015.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implants involved in the complaint: gmk-primary 02.07.1206r tibial tray fixed cemented size 6 r (k090988) lot 180251: (b)(4) items manufactured and released on 17-may-2018.Expiration date: 2023-05-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-primary 02.07.0612psf tibial insert ps fixed size 6/12mm (k090988) lot.154044: (b)(4) items manufactured and released on 14-dec-2015.Expiration date: 2020-11-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in, 6 months after primary surgery, complaining of pain and stiffness in the knee and the cause of pain and stiffness is unknown.The surgeon revised the femoral component, tibial tray and poly and the surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR PS CEMENTED SIZE 7 R
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8649833
Report Number3005180920-2019-00421
Device Sequence Number14043191
Product Code JWH
UDI-Device Identifier07630030820915
UDI-Public07630030820915
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number02.07.2207R
Device Lot Number145558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;